# SDR CALA2011032500198

- Difficulty date: March 10, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 45,736 hours, 6,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141T512815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 325 RBL 35-80 FLOOR SUPPORT FOUND CORRODED.  CABIN FLOORBEAM UPPER CHOCK CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED UPPER CHORD REPAIRED AS PER ECRA 5320-02017 REV AT BS 325 RBL 26 TO RBL 86 AND FORM 44.0008 ATTACHED ITEM 1-39 ACCOMPLISHED.
